REFILLS

2 weeks in no success

Interact With Members of the Nu Image Medical® Community!

Legacy User

in HCG Diet Protocol
April 04, 2014 02:35 PM 

2 weeks in no success

I am looking for any advise or experiences other females have had. Here's my experience so far; I started the injections 2 weeks ago on Monday and did the loading phase for 2 days. I expected to be a bit hungry for the first week after loading, but I was starving! I lost 4 pounds from Wednesday to Friday but then Saturday no change, Sunday up a pound, Monday up a pound and Tuesday I started my cycle (which I haven't had since November 2013, yup peri -menopause I'm 48). I didn't take HCG on Wednesday, but did Thursday and today as I thought my cycle had already stopped, but it's back again. I am now back to my beginning weight and extremely bloated and still starving!!! What should I do next, stop and start over? I really think my body thinks it's pregnant, I'm not but I literally look like I am. In the past I have been very successful doing a low calorie diet with B6/12 injections and prescription appetite suppressant, I had really high hopes for this to be as good if not better and certainly quicker. Help!!!! I feel like I wasted $400
Legacy User in HCG Diet Protocol

Legacy User

April 14, 2014 07:05 PM 
Did you eat 500 calories pre and post period? I would just reload and restart.
Legacy User

Legacy User

April 15, 2014 02:13 AM 
I would reload. Make sure on your load days that you are eating in excess! This is so crucial. If you read the book from the Doctor who created the diet he points out that it is crucial that you eat in excess for two whole days. You eat until you can not stomach to look at food anymore. Also, the book tells you what to expect and so much more. You can find it for free on the internet, I would suggest reading it.
Legacy User

Legacy User

April 23, 2014 09:21 AM 
Make sure you eat fatty foods, not just carbs. Drink a lot of water and do not expect to lose weight every single day. Some people I know would not lose anything for two-three days and then lose 5-6 pounds on the forth day. It is like a cycle that you can't break.
Legacy User

Legacy User

May 09, 2014 09:57 AM 
Call the office and talk to the nurse. I'm 56 and post menopausal. If you are taking any hormone replacement or bio-identical creams they need to know. HCG and weight gain may mean your not following the protocol to the letter. Remember HCG releases approx 2000+ calories into the blood stream so not following a strict 500 calories will cause you to gain. Also drink 1/2 gal of water at least a day. Your bloating sounds like water retention as well as the weight gain. I put mint leaves in my water and fill a gallon pitcher a day so I could gage what I drink. I will also slice half a lemon and put it in the pitcher as well. I fill a 20oz cup so I know I need to drink three times a day in addition to any tea or coffee I might have. Do not use any salt! Not even sea salt. Don't give up! I'll be praying for you.
Legacy User

Legacy User

July 25, 2014 12:36 PM 
rutaru20 said Make sure you eat fatty foods, not just carbs. Drink a lot of water and do not expect to lose weight every single day. Some people I know would not lose anything for two-three days and then lose 5-6 pounds on the forth day. It is like a cycle that you can't break.
The lady I talked to on the phone said not to eat fatty foods. I will definitely get the book. Thanks.Confused
Legacy User

Legacy User

November 17, 2014 07:53 AM 
I am beginning to think that the HCG doesn't do anything. I was extremely hopeful since I have tried everything else to no avail. I have been on it for about 5 days. I am starving and have only lost a pound. I think the only reason people are losing weight is because they are starving themselves. It seems whenever I try and restrict my calories to a very low point, my metabolism grinds to a halt. Maybe I am wrong. I hope I am. I will keep using it, but already feel discouraged.
Legacy User

Nu Image Medical

November 18, 2014 11:56 AM 
Hello! As the internet and millions of individuals can attest to, the HCG program REALLY WORKS!! There has to be something wrong that you are doing? If you are a patient of Nu Image Medical, please call our medical and nutritional staff immediately to review your program and make sure you are abiding by the proper protocol. There may be other medical condition you suffer from that are hindering your progress such as Thyroid issues, but those can only be determined by ours and proper blood testing. Im sure our forums members can get you pumped up again, as the weight loss gains are normally so dramatic, that everyone gets excited easily. We look forward to your call and assisting you in bringing your smile back!
Nu Image Medical
Please Login or Register to participate in the discussions.